Alert archive / Illinois / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 64, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2025, 4:38 PM CDT for 4 counties in Illinois. It was in force for 52 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 4:38 PM CDT (21:38 UTC)
- Expired
- Apr 2, 2025, 5:30 PM CDT
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 82 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:38 PM CDT | HAIL 1.25 | 1 W Fairview Heights, IL | Report from mPING: Half Dollar (1.25 in.). |
| Apr 2, 4:40 PM CDT | TSTM WND GST 60 | 3 Wnw Belleville, IL | |
| Apr 2, 4:44 PM CDT | HAIL 1.75 | 2 N O'Fallon, IL | Report from mPING: Golf Ball (1.75 in.). |
| Apr 2, 4:55 PM CDT | HAIL 0.7 | Saint Jacob, IL | |
| Apr 2, 5:05 PM CDT | TORNADO | 1 Ene Pierron, IL | *** 1 INJ *** NWS survey team found that an EF-2 tornado formed in southwestern Bond County and generally tracked along I-70 northeastward into Fayette County. |
| Apr 2, 5:12 PM CDT | TSTM WND DMG | Albers, IL | Trees down. |
| Apr 2, 5:21 PM CDT | TSTM WND DMG | Bartelso, IL | Trees down. |
| Apr 2, 5:22 PM CDT | TSTM WND DMG | Beckemeyer, IL | Trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 8:47 AM CDT | Tornado Watch | SPC | 9 hr |
| Apr 2, 4:19 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 948 m²/s²
- 0-3 km storm-relative helicity
- 1028 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
252
WUUS53 KLSX 022138
SVRLSX
ILC005-027-119-163-022230-
/O.NEW.KLSX.SV.W.0064.250402T2138Z-250402T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
438 PM CDT Wed Apr 2 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southwestern Bond County in south central Illinois...
Western Clinton County in south central Illinois...
Southeastern Madison County in southwestern Illinois...
Northeastern Saint Clair County in southwestern Illinois...
* Until 530 PM CDT.
* At 438 PM CDT, a severe thunderstorm was located over Belleville,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Swansea, Belleville, Fairview Heights, East St. Louis,
Centreville, Freeburg, Washington Park and Millstadt around 440 PM
CDT.
O'Fallon, Shiloh, Scott AFB, Caseyville and Collinsville around
445 PM CDT.
Other locations impacted by the severe thunderstorm include
Summerfield, Pierron and Grantfork.
This includes the following highways...
Interstate 64 in Illinois between exits 9 and 34.
Interstate 70 in Illinois between exits 21 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 700 PM CDT for portions of
south central and southwest Illinois.
&&
LAT...LON 3866 9009 3872 9006 3892 8955 3852 8936
3848 8956 3848 8961 3847 8961 3846 8962
3846 8963 3836 9007
TIME...MOT...LOC 2137Z 234DEG 45KT 3852 9003
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
193 follow-up statements
281
WWUS53 KLSX 022153
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
453 PM CDT Wed Apr 2 2025
ILC005-027-119-163-022230-
/O.CON.KLSX.SV.W.0064.000000T0000Z-250402T2230Z/
Bond IL-Clinton IL-Madison IL-Saint Clair IL-
453 PM CDT Wed Apr 2 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN BOND AND WESTERN CLINTON COUNTIES IN SOUTH CENTRAL
ILLINOIS AND SOUTHEASTERN MADISON AND NORTHEASTERN SAINT CLAIR
COUNTIES IN SOUTHWESTERN ILLINOIS...
At 453 PM CDT, a severe thunderstorm was located over St. Jacob, or
6 miles east of Troy, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will be near...
Shiloh and Belleville around 440 PM CDT.
O'Fallon, Glen Carbon and Scott AFB around 445 PM CDT.
Other locations impacted by the severe thunderstorm include Kuhn,
Summerfield, Grantfork, Pierron and Old Ripley.
This includes the following highways...
Interstate 64 in Illinois between exits 19 and 34.
Interstate 70 in Illinois between exits 21 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 700 PM CDT for portions of
south central and southwest Illinois.
&&
LAT...LON 3838 8998 3879 8988 3892 8955 3852 8936
3848 8956 3848 8961 3847 8961 3846 8962
3846 8963
TIME...MOT...LOC 2138Z 242DEG 43KT 3861 9000
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
19652
WWUS53 KLSX 022205
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
505 PM CDT Wed Apr 2 2025
ILC005-027-119-163-022230-
/O.CON.KLSX.SV.W.0064.000000T0000Z-250402T2230Z/
Bond IL-Clinton IL-Madison IL-Saint Clair IL-
505 PM CDT Wed Apr 2 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN BOND AND WESTERN CLINTON COUNTIES IN SOUTH CENTRAL
ILLINOIS AND SOUTHEASTERN MADISON AND NORTHEASTERN SAINT CLAIR
COUNTIES IN SOUTHWESTERN ILLINOIS...
At 505 PM CDT, a severe thunderstorm was located near Highland,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will be near...
Scott AFB around 445 PM CDT.
Other locations impacted by the severe thunderstorm include
Summerfield, Grantfork, Pierron and Old Ripley.
This includes the following highways...
Interstate 64 in Illinois between exits 23 and 34.
Interstate 70 in Illinois between exits 24 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 700 PM CDT for portions of
south central and southwest Illinois.
&&
LAT...LON 3840 8991 3885 8972 3892 8955 3852 8936
3848 8956 3848 8961 3847 8961 3846 8962
3846 8963
TIME...MOT...LOC 2153Z 242DEG 47KT 3870 8978
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
19660
WWUS53 KLSX 022213
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
513 PM CDT Wed Apr 2 2025
ILC119-163-022223-
/O.CAN.KLSX.SV.W.0064.000000T0000Z-250402T2230Z/
Madison IL-Saint Clair IL-
513 PM CDT Wed Apr 2 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN MADISON
AND NORTHEASTERN SAINT CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for a portion of
southwest Illinois.
&&
LAT...LON 3887 8960 3888 8964 3892 8955 3852 8936
3848 8956 3848 8961 3846 8962 3844 8970
3866 8971 3866 8960
TIME...MOT...LOC 2205Z 242DEG 47KT 3877 8961
$$
ILC005-027-022230-
/O.CON.KLSX.SV.W.0064.000000T0000Z-250402T2230Z/
Bond IL-Clinton IL-
513 PM CDT Wed Apr 2 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN BOND AND WESTERN CLINTON COUNTIES...
At 513 PM CDT, a severe thunderstorm was located over Pocahontas, or
7 miles southwest of Greenville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Other locations impacted by the severe thunderstorm include Pierron
and Old Ripley.
This includes the following highways...
Interstate 64 in Illinois near exit 34.
Interstate 70 in Illinois near exit 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 700 PM CDT for a portion of
south central Illinois.
&&
LAT...LON 3887 8960 3888 8964 3892 8955 3852 8936
3848 8956 3848 8961 3846 8962 3844 8970
3866 8971 3866 8960
TIME...MOT...LOC 2205Z 242DEG 47KT 3877 8961
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:53 PM CDT, 1 hour 45 minutes earlier. Its key messages:
- Severe thunderstorms end this evening as a cold front pushes drier air into the region, at least briefly.
- The front stalls to our south and wobbles back and forth over the next few days, bringing multiple rounds of showers and thunderstorms Thursday through Saturday night. The heaviest rain will be on Friday. Localized flash flooding and more widespread river flooding is possible.
Area forecast discussion, Apr 2, 2:53 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
253 PM CDT Wed Apr 2 2025
.KEY MESSAGES...
- Severe thunderstorms end this evening as a cold front pushes
drier air into the region, at least briefly.
- The front stalls to our south and wobbles back and forth over
the next few days, bringing multiple rounds of showers and
thunderstorms Thursday through Saturday night. The heaviest rain
will be on Friday. Localized flash flooding and more widespread
river flooding is possible.
&&
.SHORT TERM... (Through Late Thursday Night)
Issued at 249 PM CDT Wed Apr 2 2025
In the very near term, we remain in the warm sector ahead of an
approaching front. The moist, unstable air ahead of a prefrontal
line of convection has led to increasing instability in an
environment of strong speed and some directional shear. We expect
thunderstorms to continue developing ahead of the front through the
mid to late afternoon before the passage of the front cuts off the
moisture and ends the threat. Storms in this environment will be
capable of producing tornadoes as well as large hail and damaging
winds. Once the front moves through we'll see winds turn westerly
and dewpoints falling into the 40s. Temperatures tonight drop into
the 40s in western and northern areas where the impact of the front
will be felt first. Tomorrow will be cooler for most, in the 50s and
60s. Despite the brief drying behind the front, clouds and rain
chances increase as the day goes on Thursday.
In the bigger picture, the surface front stalls to our south near
the Memphis area while an upper trough reorganizes over the
southwest US. Broad surface low pressure near the Rio Grande ensures
a continual southerly flow from the Gulf up into and over the
frontal boundary to our south. Most of the heavier activity on
Thursday stays to our south, but some may creep into our area from
the west during the afternoon and evening. This is more associated
with a passing shortwave trough rather than the front itself. This
far north of the front we won't have much instability to work with,
and if we do it will be elevated. So we're not looking at any
significant severe weather threat with this. But this will be the
opening round of what will be multiple days of showers and
thunderstorms which will produce swaths of heavy rainfall. The flood
threat on Thursday is pretty low, but this initial round of rain
will wet soils for the upcoming days of rain.
Kimble
&&
.LONG TERM... (Friday through Next Wednesday)
Issued at 249 PM CDT Wed Apr 2 2025
While the initial shortwave exits to the east Thursday night, the
next rounds the trough and moves in from the west on Friday. This
will send another surge of moisture into and over the front,
shifting the front northward as well. This round of rain centers on
Friday afternoon into Friday night and is the most likely time
period for our area to see heavy rainfall. After multiple days of
flow off the Gulf, moisture levels will be maximizing with surface
dewpoints south of the front rising into the low 70s and PWAT rising
to almost 2 inches, extreme for this time of year. This suggests
rainfall rates may be extreme especially in areas of deep
convection. Combine this with a stalled or slow moving boundary
which serves as a focus for multiple rounds of storms to develop and
we see a very real threat for widespread flooding and localized
flash flooding. This threat would locally magnify if the boundary
stalls and multiple rounds move over the same area. However at the
moment the boundary does look to wobble around, more like a water
hose being flung around in the backyard. The boundary lifts north
then back south with the passage of the broader wave. This
wobbling would reduce the cumulative totals somewhat, but there
remains fairly high confidence in a prolonged period of heavy
rain. This is especially true on a larger river basin scale where
even if the heaviest rainfall axis shifts around over time, much
of this water will end up in the same rivers in the end. The
primary river basins to be impacted are the Meramec, Kaskaskia,
and Black Rivers. Additional flooding on tributary creeks and
streams is likely as well. However, the larger rivers like the
Missouri and Mississippi (upstream of St Louis) are less likely to
see flood impacts.
Yet another wave moves along the wobbling boundary on Saturday
initiating one final round of heavy rain along and north of the
boundary Saturday into Saturday night. However, the boundary is
expected to shift southward for this round, sending the focus for
heavy rain just to our south over southeast MO into the Ohio River
Valley. If the front doesn't shift as far south then we could see a
second round of heavy rainfall in parts of our area which would lead
to even more significant impacts. The overall trend in the QPF
forecast has come down somewhat from prior forecasts primarily due
to the shift southward in this final round of heavy rain. However,
we do still have high confidence in the overall environment favoring
heavy rainfall with the most widespread impacts in our area on
Friday into Friday night.
Regarding the severe weather threat through this period, we remain
largely to the north of the surface front. This means convection
will be elevated in nature, limiting the threat to primarily hail if
we can get enough instability to develop. At this time, there's
considerable uncertainty on whether we get this necessary
instability, but if we do it would be most likely on Friday when the
overall moist air mass gets shoved furthest northward. The SPC
outlook for Friday does include a Slight Risk for parts of our area
due to this threat for some large hail.
Saturday night's trough is the final trough to affect us in this
flow regime. As it shifts the front further southeast it also brings
in colder air late Saturday night into Sunday morning. This will
also be as the last of the precipitation is ending and there remains
a very low chance that this precipitation ends as some snowflakes
across central and northern Missouri. About 10 to 20 percent of the
00Z ensemble guidance indicates this switch to light snow, but even
if this occurs we do not expect any accumulations considering
marginal surface temperatures and even warmer ground temperatures.
Cooler weather lasts for a day or two as another deeper trough
dropping into the Great Lakes ushers in a reinforcing shot of cooler
air. We're actually looking at a pretty widespread potential for a
freeze across the entire forecast area Monday night. This will be
more likely if surface high pressure is able to settle into the
region during the overnight hours leading to ideal cooling
conditions. However, it's possible we see freezing temperatures
arrive via cold advection alone. The latest NBM indicates
probability of freezing temperatures ranging from 60 percent in our
south to as high as 80 percent in our north.
Kimble
&&
.AVIATION... (For the 12z TAFs through 12z Thursday Morning)
Issued at 641 AM CDT Wed Apr 2 2025
Challenging forecast today with a line of weakening thunderstorms
moving into northeast and central Missouri this morning. The line
is expected to continue moving east through the morning, and could
partially dissipate before restrengthening this afternoon.
Thunderstorms this morning will be capable of producing 30-40kt
wind gusts and IFR conditions in heavy rain. Afternoon storms are
expected to be stronger with 50+ kt wind gusts, large hail and a
few tornadoes. Outside of storms, strong south-southwest flow
between 20-30kts with gusts of 30-40kts are expected until late
afternoon early evening. Some patches of MVFR clouds are likely
today outside of thunderstorms, otherwise VFR conditions are
generally expected to prevail.
Carney
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 PM CDT this evening for Franklin MO-Iron
MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
Flood Watch from Thursday morning through late Saturday night
for Crawford MO-Franklin MO-Iron MO-Jefferson MO-Madison MO-
Reynolds MO-Saint Francois MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO-Washington MO.
IL...Wind Advisory until 7 PM CDT this evening for Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
Flood Watch from Thursday morning through late Saturday night
for Bond IL-Clinton IL-Fayette IL-Madison IL-Marion IL-
Monroe IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 2, 2:58 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 258 PM CDT Wed Apr 2 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-032000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 258 PM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Severe thunderstorms are likely today. The highest threat will be across parts of eastern Missouri and southwest/south central Illinois. All hazards are possible with these storms including large hail, damaging winds and a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rain and thunderstorms are expected Thursday through Saturday night. The heaviest rainfall accumulations are expected across parts of southeast Missouri into southwest Illinois. This heavy rain may cause moderate to major river flooding and significant flash flooding in and near the flood watch area. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Kimble
In the hours before
Local storm report, Apr 2, 4:25 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
425 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Hail 1 SW Oakville 38.44N 90.33W
04/02/2025 M0.88 Inch St. Louis MO Public
&&
PWLocal storm report, Apr 2, 4:32 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
432 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM Hail 1 SE Oakville 38.43N 90.31W
04/02/2025 M1.00 Inch St. Louis MO Public
Report from mPING: Quarter (1.00 in.).
&&
MFThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:27 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 48 min |
| Apr 2, 9:09 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 51 min |
| Apr 2, 10:27 AM CDT | River Flood Warning | LSX | Clinton | 40 days |
| Apr 2, 3:46 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 13 min |
| Apr 2, 3:55 PM CDT | Tornado Warning | LSX | Monroe, Saint Clair | 50 min |
| Apr 2, 4:30 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 30 min |
| Apr 2, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Randolph, Saint Clair, Washington | 36 min |
| Apr 2, 5:11 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 64 min |
| Apr 2, 5:16 PM CDT | Tornado Warning | LSX | Bond, Fayette, Montgomery | 44 min |
| Apr 2, 5:25 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion, Washington | 50 min |
| Apr 2, 5:28 PM CDT | Tornado Warning | LSX | Clinton, Marion, Washington | 47 min |
| Apr 2, 5:38 PM CDT | Tornado Warning | LSX | Fayette | 34 min |
| Apr 2, 5:56 PM CDT | Tornado Warning | LSX | Fayette | 10 min |
| Apr 2, 6:15 PM CDT | Tornado Warning | LSX | Marion | 15 min |
| Apr 2, 6:19 PM CDT | Tornado Warning | LSX | Randolph | 30 min |
| Apr 2, 6:28 PM CDT | Tornado Warning | LSX | Washington | 15 min |
| Apr 2, 6:48 PM CDT | Tornado Warning | LSX | Marion | 24 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.